PHOTOIONIZATION OF IMPURITIES IN HETEROJUNCTIONS


ELKAWNI M., TOMAK M.

SURFACE SCIENCE, vol.260, pp.319-322, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 260
  • Publication Date: 1992
  • Doi Number: 10.1016/0039-6028(92)90047-a
  • Title of Journal : SURFACE SCIENCE
  • Page Numbers: pp.319-322

Abstract

The spectral dependence of the photoionization cross-section is calculated for shallow donors in GaAs/GaAlAs heterojunctions. The resulting spectra is found to be different for light polarized along and perpendicular to the growth direction. The calculations are repeated for both infinite- and finite-barrier models.